# SDR DXTA2013012905264

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 8,878 hours, 7,124 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P353
- Condition: Smoke
- Location: Aft
- Part time: 5,540 hours, 9,130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING "BEFORE START" CHECKLIST AND WHILE STARTING THE APU, SMOKE WAS NOTICED IN THE CABIN. THE APU HAD COMPLETED IT'S START SEQUENCE AND THE APU GENERATOR WAS "ON". THE "BLEED AIR" SWITCH WAS NOT ON.  SHUT OF THE APU AND SHUT OFF THE THE REST OF THE EQUIPMENT IN THE COCKPIT.  LOOKED FOR OTHER INDICATIONS OF A CONTINUING ISSUE BOTH IN THE CABIN AND IN THE ACCESSORY COMPARTMENT.  NONE WERE NOTICED.  CONSIDERED CALLING ARFF BUT DID NOT.   R & R THE APU IAW MM 49-10-00.   OPS AND LEAK CHECKED GOOD.
